Lineability of the set of holomorphic mappings with dense range

López-Salazar Codes, Jerónimo (2012). Lineability of the set of holomorphic mappings with dense range. "Studia Mathematica", v. 210 (n. 2); pp. 177-188. ISSN 0039-3223. https://doi.org/10.4064/sm210-2-5.

Description

Title: Lineability of the set of holomorphic mappings with dense range
Author/s:
  • López-Salazar Codes, Jerónimo
Item Type: Article
Título de Revista/Publicación: Studia Mathematica
Date: 2012
ISSN: 0039-3223
Volume: 210
Subjects:
Freetext Keywords: holomorphic function, lineable set.
Faculty: E.U.I.T. Telecomunicación (UPM)
Department: Matemática Aplicada a la Ingeniería Técnica de Telecomunicación [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (986kB) | Preview

Abstract

Let U be an open subset of a separable Banach space. Let F be the collection of all holomorphic mappings f from the open unit disc D � C into U such that f(D) is dense in U. We prove the lineability and density of F in appropriate spaces for diferent choices of U. RESUMEN. Sea U un subconjunto abierto de un espacio de Banach separable. Sea F el conjunto de funciones holomorfas f definidas en el disco unidad D del plano complejo con valores en U tales que f(D) es denso en U. En el artículo se demuestra la lineabilidad y densidad del conjunto F para diferentes elecciones de U.

More information

Item ID: 22364
DC Identifier: http://oa.upm.es/22364/
OAI Identifier: oai:oa.upm.es:22364
DOI: 10.4064/sm210-2-5
Official URL: http://journals.impan.gov.pl/sm/Inf/210-2-5.html
Deposited by: Memoria Investigacion
Deposited on: 18 Mar 2014 16:19
Last Modified: 21 Apr 2016 14:16
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM